# SDR UPS00833362

- Difficulty date: June 8, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD LWR CARGO PIT AT FS 300 - 320 LONG 35 FITTING ATTACH ANGLE CORRODED IN DOORWAY.  REMOVED ZEE FITTING AT FS 320 LONGERON SECTION FS 310 - 330 L35R IAW DC8 SRM 51-1-24, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABBED ZEE ANGLE REPAIR, LONGERON, AND SPLICES IAW DC8 SRM 53-2-0 FIG 20 & 53- 2-2.  ALODINED AND PRIMED IAW 51-1-8, INSTALLED IAW 51-1-20D.
